# SDR HALA0800020

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 82,558 hours, 15,950 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BLOCK TURN BACK, EICAS MSG ON STATUS: L EICAS COMPUTER.  PERFORMED BITE TEST PER AMM 31-41-00.  L EICAS COMPUTER, OPS CHECK GOOD.
